# SDR IPXA2024061441744

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 26,368 hours, 16,369 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RES PRESS RED LIGHT FUNCTIONAL CHECK / OPERATIONAL CHECK C/O IAW AMM 52-73-00-0501. UNABLE TO DUPLICATE FAULT ON GROUND. OPS CHECK OK.
